# SDR IPXA2023112164678

- Difficulty date: May 24, 2023
- Submitted: November 21, 2023
- Operation: Air carrier
- Aircraft: N579UP
- Make and model: Boeing 747-45E
- Aircraft serial: 26062
- Aircraft time: 116,073 hours, 19,593 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 814B6554273
- Part serial: NA
- Condition: Damaged
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*MAJOR REPAIR* MAIN CARGO AREA FLOOR BOARD PANEL P/N  814B6554-273 STATION 2260 LEFT SIDE DAMAGED. AND ONE INSERT MISSING.***SM20/LMX8*** VERIFIED INSTALLATION OF FLOOR PANEL PER SREO-42648-REQ1 STEPS 1-13
